# SDR AWXA9700618

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND MID-CABIN OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED MID-CABIN OVERHEAD EMERGENCY LIGHT BATTERY, OPS CHECK GOOD.  STC - BOEING STANDARD.
